I started Abilify 2mg on Monday to try as an adjunct treatment to Wellbutrin XL 450mg. Since Monday night, I have had a headache that has not stopped, although it seems to be at it's worst maybe 6-10 hours after I've taken my meds.
It only occurred to me today that my headache might be a side effect of Abilify and I wanted to hear if anyone had similar experiences or not, and if you did if it cleared up or not
Edit to add: I've also been experiencing intense nausea, with fits of gagging and retching and I did throw up a little on Tuesday night, and a complete lack of appetite as well the last few days.
I’m currently on trileptal for hypomania, but it has made me really depressed... so i’m looking for another med to control hypomania.
already tried lamotrigine and neurontin.
thinking next stop will be either depakote or lithium.
I’m really afraid of weight gain and of feeling too flat (zombie-like).
Which will you recommend? Any experiences you can share?
Hi, I don't really know where to start, I guess this will be a little messy post. I started dosing oxycodone every weekend since last month. I'm not proud of it. I started getting cravings and intrusive thoughts after the 4th dose. It seems like this is a mainly psychological issue rather than physical, at least for now. I've been diagnosed bipolar (rapid cycling) and I've never been non-depressed, since I was a kid, but the physical aspect of depression (intense chronic chest pain, chronic mental fog, etc) stopped after I started taking lamotrigine, but I'm still very lost in life. Drugs are a thing in my life since I was 14 y/o, but it only became an habit at 15 when I started smoking a lot of marijuana, drinking at every social ocassion (I have never been really social, so alcohol has never been something I really like), cigarretes, etc. Also dropped acid a few times when I was 17-18. Oxycodone has been the only drug that has actually felt addictive aside from cigarretes. Aside from venting I'm not really sure what I'm trying to make of this post. I've been trying to schedule an appointment with a psychotherapist but they don't answer my calls, but I don't really know how just talking would help stoping the cravings and kicking out addiction. I've always been atractted to drugs, not because of the pleasure some of them give, but the experience.
I know I'm a piece of shit for playing around with this garbage, but the oxy has a really quirky effect on my empathy, it made me feel thankful about my friends and family. It makes me a lot more sensitive towards literature and music, the both being two of the things that I'm most passionate about. A lot more sensitive overall, is very emotional. Being depressed all my life has numbed me a lot, I was always a really sensitive child and really cared about "things" and people. Oxycodone opened that block, but I know I have to kick it out of my life. It is crippling me. But it is at the same time the only thing that has made me really desire to become a better person, to care about others. I really don't know what to do. I try to keep myself busy with my studies, working towards my goals, that just know make some sense, and it really helps killing the cravings. Last week I almost didn't feel cravings because I was hardcore studying, but this weekend my sleep got fucked up and I've been sleeping really badly. Neither olanzapine or quetapine work, and it is at night when the cravings really become strong since I have nothing else to focus on because I need to sleep.
I guess I'm just venting, sorry if it is against the rules or something. I would really like to read about experiences similar to this with a somewhat happy ending. Please tell me what sort of thing helped you. I've never really belived in psychotherapy but this seems like a situation in which just talking to someone would help because I'm alone in this, no one knows I'm into this, neither I want anyone to know. Please, just post whatever, except if it is some kind of moralistic sermon, sorry but I got enough of that in my internal monologue.
Thanks for reading.
About to go off abilify. Went from 2.5 mg - 1.25 mg 5 days ago.
since yesterday anxiety, agitation and akathisia has gone through the roof. My intire body tingles, burns etc. And it feels like i’m about to explode. Just can’t relax.
I was only on the drug for 4 weeks.
Any ideas how long this is going to last?? And has anyone experienced this as well?
damn you drugs.. Amiright